Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on bimeasures

Author: Igor Kluvánek
Journal: Proc. Amer. Math. Soc. 81 (1981), 233-239
MSC: Primary 28A50; Secondary 28B05
MathSciNet review: 593464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Techniques of vector valued measures are used to obtain disintegrations of bimeasures.

References [Enhancements On Off] (What's this?)

  • [1] Claude Dellacherie and Paul-André Meyer, Probabilités et potentiel, Actualités Sci. Indust., no. 1372, Hermann, Paris, 1975. MR 0488194 (58:7757)
  • [2] Shizuo Kakutani, An example concerning uniform boundedness of spectral measures, Pacific J. Math. 4 (1954), 363-372. MR 0063565 (16:143b)
  • [3] Dorothy Maharam, On a theorem of von Neumann, Proc. Amer. Math. Soc. 9 (1958), 987-994. MR 0105479 (21:4220)
  • [4] E. Marczewski and C. Ryll-Nardzewski, Remarks on the compactness and non direct product of measures, Fund. Math. 40 (1953), 165-170. MR 0059996 (15:610c)
  • [5] Laurent Schwartz, Surmartingales régulières à valeurs mesures et désintégrations régulierès d'une mesure, J. Analyse Math. 26 (1973), 1-168. MR 0372152 (51:8368)
  • [6] Kari Ylinen, On vector bimeasures, Ann. Mat. Pura Appl. (4) 117 (1978), 115-138. MR 515957 (81a:28010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A50, 28B05

Retrieve articles in all journals with MSC: 28A50, 28B05

Additional Information

Keywords: Vector bimeasure, vector measure, disintegration of a bimeasure
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society